# SDR 2008UALA03649

- Difficulty date: June 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,635 hours, 18,103 cycles
- Engine: Pwa PW2037
- Engine time: 53,265 hours, 19,131 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, BLADE 10 IS 'TORN' AT END.  BADLY DAMAGED.  *S/D*  UNKNOWN FOD DAMAGE.  REPLACED NR 2 ENG 1ST STAGE FAN BLADES 10 AND 28, ACCOMPLISHED ENG RUNS, SATISFACTORY.
